Chloraseptic Total Multi-Symptom Relief Lozenges Wild Cherry 15 ea
Original price $6.06 - Original price $6.06
$6.06 - $6.06
Current price $6.06
|Heading||Real relief. Real fast.|
|Purpose||Oral Anesthetic, Analgesic, Cough Suppressant|
|Active Ingredients||Each Lozenge: Benzocaine 6 mg; Dextromethorphan HBr 5 mg; Menthol 10 mg;|
|Directions||Adults and children over 12 years of age: 2 lozenges every 4 hours - not to exceed more than 12 lozenges every 24 hours. Children 6-12 years of age: 1 lozenge every 4 hours - not to exceed 6 lozenges every 24 hours. Children under 6 years of age: consult a doctor. Store at room temperature. Protect from moisture.|
Click here for more infoCorn Syrup; FD&C Red #40; Flavor; Glycerine; Propylene Glycol; Soy Lecithin; Sucrose; Water
Click here for more infoTemporarily relieves: occasional minor irritation, pain, sore throat and sore mouth; cough due to minor throat and bronchial irritation as may occur with the common cold. With soothing liquid center. Suppresses cough up to 4 hours. Cools nasal passages. Fast acting.
Click here for more infoAllergy Alert: Do not use this product if you have a history of allergy to local anesthetics such as procaine, butacaine, benzocaine or other 'caine' anesthetics. Sore Throat Warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 6 years of age unless directed by a doctor. Do not use: this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health care professional before taking this product; this product for persistent or chronic cough such as occurs with smoking, asthma, or emphysema, or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. When using this product do not exceed recommended dosage. Stop use and ask a dentist or doctor if: sore mouth symptoms do not improve in 7 days; irritation, pain or redness persists or worsens; swelling, rash or fever develops; cough persists for more than 1 week, tends to recur, or is accompanied by a high fever, rash, or persistent headache. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health care professional before use. Keep out of reach of children. In case of overdose or accidental poisoning, get medical help or contact a Poison Control Center right away.